Alert archive / Pennsylvania / Areal Flood Advisories in 2012
Areal Flood Advisory 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at May 24, 2012, 3:13 PM EDT for Hunterdon County, Warren County, New Jersey; Bucks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 91 min.
The area
The outline as issued.
The facts
- Issued
- May 24, 2012, 3:13 PM EDT (19:13 UTC)
- Expired
- May 24, 2012, 4:44 PM EDT
- In force
- 91 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Warren County, NJ, Bucks County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 116 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990
WGUS81 KPHI 241913
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT THU MAY 24 2012
NJC019-041-PAC017-077-095-242215-
/O.NEW.KPHI.FA.Y.0017.120524T1913Z-120524T2215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-BUCKS PA-
313 PM EDT THU MAY 24 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
WESTERN WARREN COUNTY IN NORTHWEST NEW JERSEY...
NORTHWESTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
NORTHWESTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 615 PM EDT
* AT 310 PM EDT...THUNDERSTORMS WITH HEAVY RAIN WERE OCCURRING IN
UPPER BUCKS COUNTY AND SOUTHERN HUNTERDON COUNTY. THE
THUNDERSTORMS WERE DRIFTING SLOWLY TO THE NORTHWEST AND THEY WERE
HEADING TOWARD THE LEHIGH VALLEY AND WARREN COUNTY.
THE THUNDERSTORMS ARE CAPABLE OF PRODUCING RAINFALL IN EXCESS OF ONE
INCH. THE HEAVY RAIN WILL RESULT IN FLOODING OF ROADWAYS AND AREAS
OF POOR DRAINAGE.
LAT...LON 4057 7485 4039 7544 4068 7590 4078 7570
4086 7531 4092 7523 4096 7515 4099 7513
$$
IOVINO1 follow-up statement
682
WGUS81 KPHI 242044
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 PM EDT THU MAY 24 2012
NJC019-041-PAC017-077-095-242053-
/O.CAN.KPHI.FA.Y.0017.000000T0000Z-120524T2215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-BUCKS PA-LEHIGH PA-NORTHAMPTON PA-
444 PM EDT THU MAY 24 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTHAMPTON...LEHIGH...NORTHWESTERN BUCKS...WEST CENTRAL HUNTERDON
AND SOUTHWESTERN WARREN COUNTIES...
THE THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED TO THE NORTH. AS A
RESULT...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED
FOR NORTHAMPTON COUNTY...LEHIGH COUNTY...NORTHWESTERN BUCKS
COUNTY...WEST CENTRAL HUNTERDON COUNTY AND SOUTHWESTERN WARREN
COUNTY.
LAT...LON 4057 7485 4039 7544 4068 7590 4078 7570
4086 7531 4092 7523 4096 7515 4099 7513
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 24, 11:21 AM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, May 24, 11:21 AM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1121 AM EDT THU MAY 24 2012 .SYNOPSIS... A WEAK AREA OF HIGH PRESSURE AND A WEAK UPPER TROUGH WILL CONTINUE TO BRING UNSETTLED CONDITIONS TO THE AREA TODAY THROUGH FRIDAY. AN UPPER RIDGE WILL BUILD ACROSS THE AREA THIS WEEKEND INTO MONDAY WHILE LOW PRESSURE FORMS WELL TO THE SOUTH. THESE SYSTEMS WILL BRING SHOWERS AT TIMES FOR THE AREA THIS WEEKEND ALONG WITH INCREASING TEMPERATURES. A FRONT WILL CROSS THE AREA NEXT TUESDAY INTO WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... VISIBILITIES ARE STILL BELOW ONE MILE IN SPOTS ACROSS THE POCONOS. THIS WILL IMPROVE THIS AFTERNOON. ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE TO FIRE ACROSS THE I-95 CORRIDOR AND COASTAL PLAIN. MESOSCALE ANALYSIS SHOWED AN INCREASE IN CAPE THE LAST COUPLE HOURS. EVEN A SMALL AMOUNT OF MOISTURE CONVERGENCE AND FRONTOGENESIS CAN BE FOUND. COMBINE THE ABOVE WITH SECONDARY VORTICITY APPROACHING THE REGION FROM THE SOUTH, WE'LL CONTINUE TO CARRY THE GOING POPS INTO THE AFTERNOON. THE UPSLOPE AREAS REMAIN A BIT STABLE AT THIS TIME, BUT THAT SHOULD CHANGE THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... THE LOWER LEVEL SOUTHERLY FLOW SHOULD REPLENISH SOME MOISTURE TONIGHT. ALL INSTABILITY APPEARS TO BE ELEVATED, BUT IT DOES EXIST. ANOTHER MID LEVEL IMPULSE IS PROGGED INTO OUR AREA WITH THIS FORECAST CYCLE, ALTHOUGH IT DOESN'T HAVE ANY ASSOCIATED Q-VECTOR CONVERGENCE. LOWER LEVEL FRONTOGENESIS IS PRACTICALLY NIL. THERE MAY BE SOME DIFFERENTIAL DIVERGENCE, BUT IT MAY BE OFF THE COAST. WE AGAIN UNCOMFORTABLY CARRY RATHER LOW CHANCE POPS WHICH ARE HIGHEST NORTHWEST. WE HAVE LEFT OUT ANY MENTION OF FOG AT THIS POINT. GUIDANCE AND CONTINUITY AGREED FAIRLY WELL ON TEMPERATURE, AND THEY WERE ACCEPTED. IT LOOKS LIKE ANOTHER MUGGY NIGHT. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE WEAK UPPER TROUGH THAT HAS BEEN ACROSS THE AREA THE PAST FEW DAYS FINALLY MOVES NORTHEAST OF THE AREA FRIDAY AND INTO NEW ENGLAND FRIDAY NIGHT. SCATTERED SHOWERS/TSTMS WILL BE OVER THE AREA FRI...BUT BECOME LESS IN COVERAGE BY SAT AS A RIDGE OF HIGH PRESSURE FROM THE WEST TRIES TO BUILD IN. THE LATEST OPERATIONAL RUNS SHOW LOW PRESSURE SPINNING OFF THE CAROLINA COAST THIS WEEKEND AND SEVERAL SHORT WAVES ROUNDING THE UPPER RIDGE. THESE WAVES BRING THE POSSIBILITY FOR SHOWERS/TSTMS WITH THEM. THE LOW OFF THE CAROLINAS MAY THROW BACK MOISTURE FROM THE OCEAN BACK ACROSS THE AREA. THESE SYSTEMS WILL KEEP US FROM HAVING A TOTALLY DRY FCST FOR THE WEEKEND AND MONDAY...BUT THE VAST MAJORITY OF THE TIME IT WILL BE DRY. ISOLATED/SCT SHOWERS AND TSTMS WILL BE AROUND FOR THE AFTERNOON HOURS. A BETTER CHC FOR SHOWERS/TSTMS WILL BE NEXT TUE-TUE NIGHT AS A LOW MOVES TO THE NORTH AND ITS ASSOCIATED FRONTS CROSS THE AREA. TEMPERATURES WILL CLIMB TO ABOVE NORMAL VALUES FRI AND STAY THERE THROUGH THE WEEKEND. MUCH ABOVE NORMAL TEMPERATURES WITH HIGHS CLOSE TO 90 WILL BE AROUND FOR MON AND TUE NEXT WEEK. WE WILL KEEP THE MENTION OF THE HIGH TEMPERATURES IN THE HWO PRODUCT THIS MORNING. ONCE THE FRONTS CROSS THE AREA NEXT TUE...TEMPERATURES WILL RETURN BACK TO A LITTLE ABOVE NORMAL WITH HIGHS IN THE LOW TO MID 80S. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. FOR THE MOST PART, FOG WAS NOT AN ISSUE THIS MORNING, AND MAINLY WE WERE SEEING MVFR TO VFR VISIBILITIES AROUND DAYBREAK. AN EXCEPTION WAS AT ILG POSSIBLY BECAUSE OF THE FLOW OFF THE BAY. REGARDING CEILINGS, MOST TAF SITES WERE ON THE CUSP BETWEEN IFR AND MVFR EARLY THIS MORNING, WITH THE SOUTHEASTERN TAF SITES MOST DIFFICULT TO FORECAST INSOFAR AS STRATUS THERE WAS MORE PATCHY THAN IT WAS FURTHER INLAND. OUR TAF AT MIV WAS ON THE PESSIMISTIC SIDE, BUT STRATUS WAS CONTINUING TO REDEVELOP THERE. REGARDING ACY, WE HAVE GONE WITH AN OPTIMISTIC VFR FORECAST GIVEN INDICATIONS FROM SATELLITE DATA. ELSEWHERE, WE FORECAST EITHER LOW MVFR OR IFR CEILINGS THROUGH DAYBREAK, AFTER WHICH TIME WE FORECAST ALL CEILINGS AND ANY LOW VISIBILITIES TO RISE TO VFR DURING THE COURSE OF THE MORNING. GENERALLY SOUTHEAST WINDS AT NEAR 10 KNOTS ARE EXPECTED. WE THEN FORECAST A MODEST DETERIORATION TO MVFR CONDITIONS TOWARD THE END OF THE 06Z TAF PERIOD. CONVECTION IS POSSIBLE TODAY, BUT NOT CERTAIN ENOUGH TO CARRY IN ANY ONE TAF. OUTLOOK...MOSTLY FINE FLYING WEATHER FRIDAY AND THROUGH THE HOLIDAY WEEKEND. SCATTERED SHOWERS/TSTMS MAY CREATE LOCALLY POOR CIGS/VSBYS DURING THE AFTERNOONS. OVERNIGHT FOG MAY CREATE RESTRICTIONS IN VSBY EACH NIGHT. && .MARINE... WE ARE FORECASTING SUB-ADVISORY SOUTHEAST WINDS OF AROUND 10 KNOTS AND SUB-ADVISORY SEAS THROUGH TONIGHT. OUTLOOK... SUB-SCA CONDITIONS SHOULD CONTINUE FRIDAY AND THROUGH THE HOLIDAY WEEKEND. THE BIGGEST HAZARD IN THE OUTLOOK PERIOD WOULD BE ISOLATED TO SCATTERED TSTMS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...DELISI/KRUZDLO SHORT TERM...DELISI LONG TERM...O'HARA AVIATION...DELISI MARINE...DELISI
Hazardous weather outlook, May 24, 4:42 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 442 AM EDT THU MAY 24 2012 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>024- 026-027-PAZ054-055-060>062-250845- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 442 AM EDT THU MAY 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-250845- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 442 AM EDT THU MAY 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY LEVELS MAY LEAD TO HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 IN URBAN AREAS DURING THE HOLIDAY WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-250845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 442 AM EDT THU MAY 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 24, 1:19 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
119 PM EDT THU MAY 24 2012
NJZ015-019-241815-
MERCER NJ-NORTHWESTERN BURLINGTON NJ-
119 PM EDT THU MAY 24 2012
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON AND MERCER COUNTIES...
AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED DEVELOPING STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 12 MILES SOUTHEAST OF TRENTON TO 15 MILES SOUTHEAST OF
CAMDEN...MOVING NORTH AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR
EVESHAM AROUND 130 PM...CROSSWICKS...LUMBERTON AROUND 145
PM...YARDVILLE-GROVEVILLE...NWS OFFICE AROUND 200 PM...WHITE HORSE
AND FLORENCE AROUND 215 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
IF YOU SEE THREATENING WEATHER, MOVE INDOORS QUICKLY.
LAT...LON 3979 7485 3979 7488 4000 7500 4008 7489
4008 7487 4013 7482 4012 7478 4013 7474
4016 7472 4018 7474 4024 7467 4007 7458
TFGSpecial weather statement, May 24, 1:57 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 PM EDT THU MAY 24 2012
NJZ017-018-PAZ068-070-071-241900-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-PHILADELPHIA PA-
157 PM EDT THU MAY 24 2012
...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...DELAWARE...
GLOUCESTER...MONTGOMERY AND PHILADELPHIA COUNTIES...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CAMDEN...MOVING NORTHWEST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR MORTON...GLENOLDEN AROUND 215
PM...UPPER PROVIDENCE TOWNSHIP...MEDIA AROUND 230 PM AND ELAM AROUND
245 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH SMALL
HAIL.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4002 7502 4000 7506 3999 7505 4000 7504
3999 7502 3991 7505 3975 7515 3986 7555
4011 7524 4005 7501
TFGLocal storm report, May 24, 2:08 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
208 PM EDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL ATCO 39.77N 74.89W
05/24/2012 M1.00 INCH CAMDEN NJ PUBLIC
QUARTER SIZE HAIL REPORTED IN BLACKWOOD.
0120 PM FLOOD MEDFORD 39.90N 74.82W
05/24/2012 BURLINGTON NJ PUBLIC
STREET AND POOR DRAINAGE FLOODING REPORTED IN MEDFORD.
0124 PM HAIL BLACKWOOD 39.80N 75.06W
05/24/2012 M0.75 INCH CAMDEN NJ PUBLIC
0125 PM HAIL BARCLAY FARM 39.90N 75.00W
05/24/2012 M0.50 INCH CAMDEN NJ TRAINED SPOTTER
0129 PM HAIL VINCENTOWN 39.93N 74.75W
05/24/2012 M0.88 INCH BURLINGTON NJ PUBLIC
0142 PM HAIL LUMBERTON 39.97N 74.81W
05/24/2012 M0.50 INCH BURLINGTON NJ PUBLIC
0155 PM TSTM WND GST PHILADELPHIA CENTER CIT 39.95N 75.17W
05/24/2012 M55 MPH PHILADELPHIA PA ASOS
0204 PM HAIL MEDFORD 39.90N 74.82W
05/24/2012 M0.50 INCH BURLINGTON NJ PUBLIC
&&
EVENT NUMBER PHI1200045 PHI1200046 PHI1200047 PHI1200049 PHI1200048
PHI1200050 PHI1200052 PHI1200051
MEOLASpecial weather statement, May 24, 2:26 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 PM EDT THU MAY 24 2012
PAZ067>070-241930-
BUCKS PA-CHESTER PA-DELAWARE PA-MONTGOMERY PA-
226 PM EDT THU MAY 24 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...CHESTER...DELAWARE AND
MONTGOMERY COUNTIES...
AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF PHILADELPHIA TO 13 MILES SOUTHWEST OF PHILADELPHIA...
MOVING NORTHWEST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR ARDMORE...
ORELAND AROUND 230 PM...WEST CONSHOHOCKEN...SPRING HOUSE
AROUND 245 PM...BRITTANY FARMS-HIGHLANDS...CHALFONT
AROUND 300 PM...VALLEY FORGE...FRICKS AROUND 315 PM...TRAPPE AND
SOUDERTON AROUND 330 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. IF YOU SEE
THREATENING WEATHER, MOVE INDOORS.
LAT...LON 4006 7514 4008 7517 4007 7519 4009 7522
4005 7526 4001 7521 3997 7528 3996 7526
3987 7539 4012 7559 4040 7523 4014 7504
TFGLocal storm report, May 24, 2:33 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 PM EDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL ATCO 39.77N 74.89W
05/24/2012 M1.00 INCH CAMDEN NJ PUBLIC
QUARTER SIZE HAIL REPORTED IN BLACKWOOD.
0120 PM FLOOD MEDFORD 39.90N 74.82W
05/24/2012 BURLINGTON NJ PUBLIC
STREET AND POOR DRAINAGE FLOODING REPORTED IN MEDFORD.
0124 PM HAIL BLACKWOOD 39.80N 75.06W
05/24/2012 M0.75 INCH CAMDEN NJ PUBLIC
0125 PM HAIL BARCLAY FARM 39.90N 75.00W
05/24/2012 M0.50 INCH CAMDEN NJ TRAINED SPOTTER
0129 PM HAIL VINCENTOWN 39.93N 74.75W
05/24/2012 M0.88 INCH BURLINGTON NJ PUBLIC
0134 PM HAIL COLUMBUS 40.07N 74.72W
05/24/2012 M0.25 INCH BURLINGTON NJ PUBLIC
0142 PM HAIL LUMBERTON 39.97N 74.81W
05/24/2012 M0.50 INCH BURLINGTON NJ PUBLIC
0155 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.87N 75.24W
05/24/2012 M55 MPH PHILADELPHIA PA ASOS
0204 PM HAIL MEDFORD 39.90N 74.82W
05/24/2012 M0.50 INCH BURLINGTON NJ PUBLIC
0212 PM HAIL LANGHORNE 40.18N 74.92W
05/24/2012 M0.25 INCH BUCKS PA PUBLIC
0213 PM TSTM WND GST TRENTON 40.22N 74.76W
05/24/2012 M52 MPH MERCER NJ PUBLIC
0216 PM HAIL NEWTOWN 40.23N 74.94W
05/24/2012 M0.50 INCH BUCKS PA PUBLIC
&&
EVENT NUMBER PHI1200045 PHI1200046 PHI1200047 PHI1200049 PHI1200048
PHI1200053 PHI1200050 PHI1200052 PHI1200051 PHI1200056 PHI1200054
PHI1200055
MEOLASpecial weather statement, May 24, 3:09 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 309 PM EDT THU MAY 24 2012 PAZ060-061-067>069-242015- BERKS PA-BUCKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA- 309 PM EDT THU MAY 24 2012 ...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CHESTER...LEHIGH AND MONTGOMERY COUNTIES... AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHEAST OF ALLENTOWN TO 9 MILES NORTH OF WEST CHESTER...MOVING NORTHWEST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR CHESTER SPRINGS...SPRING MOUNT AROUND 315 PM...ZIONSVILLE...PUGHTOWN AROUND 330 PM...EMMAUS... MACUNGIE AROUND 345 PM...CLAUSSVILLE...WEST READING AROUND 400 PM... LEESPORT AND WYOMISSING HILLS AROUND 415 PM. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL PRODUCE SMALL HAIL. IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS. LAT...LON 4033 7530 4007 7557 4034 7611 4070 7564 TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 12:52 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 53 min |
| May 24, 1:06 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 94 min |
| May 24, 1:18 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 38 min |
| May 24, 1:19 PM EDT | Special Weather Statement | PHI | Burlington | 56 min |
| May 24, 1:27 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 48 min |
| May 24, 1:36 PM EDT | Areal Flood Advisory | PHI | Burlington | 84 min |
| May 24, 1:47 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth | 43 min |
| May 24, 1:50 PM EDT | Flash Flood Warning | PHI | Burlington | 89 min |
| May 24, 2:01 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 83 min |
| May 24, 2:08 PM EDT | Severe Thunderstorm Warning | PHI | Mercer | 52 min |
| May 24, 2:21 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 97 min |
| May 24, 2:32 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer | 29 min |
| May 24, 2:36 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer | 54 min |
| May 24, 3:38 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 67 min |
| May 24, 4:23 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 97 min |
| May 24, 1:57 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 63 min |
| May 24, 2:26 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery | 64 min |
| May 24, 3:09 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 66 min |
| May 24, 3:16 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 59 min |
| May 24, 3:39 PM EDT | Areal Flood Advisory | PHI | Berks, Montgomery | 57 min |
| May 24, 4:00 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 67 min |
| May 24, 4:07 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 83 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2012Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.